It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jon on July 11, 2000 at 16:56:19:

In Reply to: Effexor Help! posted by Ali.Shae on July 06, 2000 at 10:56:43:

I was on Effexor a few years back. Although I had heard about possible withdrawl effects I didn't really believe it until one night I went out partying with a friend and forgot to take it. The next day I was really , really depressed, anxious, agitated etc. It was as if the whole world became immediately gloomy. Now, how to get off it. As with any drug you are dependent(addicted to) you must gradually wean your self off it. Slowly decrease the dose, even if you have to cut the pills in half. I didn't have a hard time getting off it, no withdrawl signs, but if you stop suddenly watch out!

Follow Ups

All times are GMT -7. The time now is 05:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!